1 doctor weighed in:

I've been bleeding heavily for 2 1/2 weeks since I got my 1st Depo-Provera shot 1 1/2 months ago. Is there anything I can do to stop it & am I losing too much?

1 doctor weighed in
Dr. Charles Whiting
Obstetrics & Gynecology

In brief: Estrogen

Sometimes your gyn will prescribe a course of estrogen to stop this type of bleeding.
Its hard to know if you are losing too much without doing a blood test to see. If you are soaking a pad or tampon an hour, you are probably losing too much. Best wishes!

In brief: Estrogen

Sometimes your gyn will prescribe a course of estrogen to stop this type of bleeding.
Its hard to know if you are losing too much without doing a blood test to see. If you are soaking a pad or tampon an hour, you are probably losing too much. Best wishes!
Dr. Charles Whiting
Dr. Charles Whiting
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors